Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

ORDER STATISTICS FROM INDEPENDENT NON-IDENTICALLY DISTRIBUTED DISCRETE RAYLEIGH DISTRIBUTION

Pages : 72-76

DOI : 10.3844/jmssp.2013.72.76

Published On : April 23, 2013

OPTIMIZING AN ALUMINUM EXTRUSION PROCESS

Pages : 77-83

DOI : 10.3844/jmssp.2013.77.83

Published On : April 23, 2013

A STUDY ON NEW PRODUCT DEMAND FORECASTING BASED ON BASS DIFFUSION MODEL

Pages : 84-90

DOI : 10.3844/jmssp.2013.84.90

Published On : April 29, 2013

LAG SELECTION OF THE AUGMENTED KAPETANIOS-SHIN-SNELL NONLINEAR UNIT ROOT TEST

Pages : 102-111

DOI : 10.3844/jmssp.2013.102.111

Published On : May 4, 2013

STOCHASTIC GROWTH MODEL FOR SPATIAL CLUSTER BIRTH AND DEATH PROCESS WITH MIGRATION

Pages : 112-118

DOI : 10.3844/jmssp.2013.112.118

Published On : May 9, 2013

ON ASYMPTOTICALLY LACUNARY STATISTICAL EQUIVALENT SEQUENCES IN PROBALISTIC NORMED SPACE

Pages : 144-148

DOI : 10.3844/jmssp.2013.144.148

Published On : May 15, 2013